Ritter, Jürgen; Weiss, Alfred

Equivariant Iwasawa theory: an example

Doc. Math., J. DMV 13, 117-129 (2008)

Summary

Summary: The equivariant main conjecture of Iwasawa theory is shown to hold for a Galois extension $K/k$ of totally real number fields with Galois group an $l$-adic pro-$l$ Lie group of dimension 1 containing an abelian subgroup of index $l$, provided that Iwasawa's $\mu$-invariant $\mu(K/k)$ vanishes.

Mathematics Subject Classification

11R23, 11R32, 11R42

Keywords/Phrases

Iwasawa theory, Iwasawa $L$-functions

Downloads